Alert archive / New Mexico / Wind Advisories in 2025
Wind Advisory 28, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at May 17, 2025, 2:08 PM MDT for 11 counties in New Mexico. It took effect at May 18, 2025, 11:00 AM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 17, 2025, 2:08 PM MDT (20:08 UTC)
- In effect from
- May 18, 2025, 11:00 AM MDT
- Expired
- May 18, 2025, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
Counties Chaves County, NM, Colfax County, NM, Guadalupe County, NM, Harding County, NM, Lincoln County, NM, Mora County, NM, San Miguel County, NM, Santa Fe County, NM, Socorro County, NM, Torrance County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 139 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3994 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
155 WWUS75 KABQ 172008 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 208 PM MDT Sat May 17 2025 NMZ226>229-240-180500- /O.NEW.KABQ.WI.Y.0028.250518T1700Z-250519T0200Z/ South Central Mountains-Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Northeast Highlands-Southwest Chaves County- 208 PM MDT Sat May 17 2025 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MDT SUNDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...South Central Mountains, Far Northeast Highlands, Johnson and Bartlett Mesas Including Raton Pass, Northeast Highlands, and Southwest Chaves County. This includes the I-25 corridor from Las Vegas to Raton. * WHEN...From 11 AM to 8 PM MDT Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 24
5 follow-up statements
290 WWUS75 KABQ 180513 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1113 PM MDT Sat May 17 2025 NMZ226>229-240-181200- /O.CON.KABQ.WI.Y.0028.250518T1700Z-250519T0200Z/ South Central Mountains-Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Northeast Highlands-Southwest Chaves County- 1113 PM MDT Sat May 17 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SUNDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...South Central Mountains, Far Northeast Highlands, Johnson and Bartlett Mesas Including Raton Pass, Northeast Highlands, and Southwest Chaves County. * WHEN...From 11 AM to 8 PM MDT Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Guyer
509 WWUS75 KABQ 180822 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 222 AM MDT Sun May 18 2025 NMZ223-225-230>233-238-239-181700- /O.EXA.KABQ.WI.Y.0028.250518T1700Z-250519T0200Z/ Central Highlands-Upper Tularosa Valley-Union County-Harding County-Eastern San Miguel County-Guadalupe County-Chaves County Plains-Eastern Lincoln County- 222 AM MDT Sun May 18 2025 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...Central Highlands, Eastern Lincoln County, Upper Tularosa Valley, Guadalupe County, Eastern San Miguel County, Harding County, Union County, and Chaves County Plains. * WHEN...From 11 AM this morning to 8 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...Blowing dust may reduce visibility below 3 miles at times in the Roswell area, impacting travel on the Roswell Relief Route. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ226>229-240-181700- /O.CON.KABQ.WI.Y.0028.250518T1700Z-250519T0200Z/ South Central Mountains-Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Northeast Highlands-Southwest Chaves County- 222 AM MDT Sun May 18 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...South Central Mountains, Far Northeast Highlands, Johnson and Bartlett Mesas Including Raton Pass, Northeast Highlands, and Southwest Chaves County. This includes the I-25 corridor from Las Vegas to Raton. * WHEN...From 11 AM this morning to 8 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 16
137 WWUS75 KABQ 181615 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1015 AM MDT Sun May 18 2025 NMZ223-225>233-238>240-190200- /O.CON.KABQ.WI.Y.0028.250518T1700Z-250519T0200Z/ Central Highlands-Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Northeast Highlands-Union County-Harding County-Eastern San Miguel County-Guadalupe County-Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 1015 AM MDT Sun May 18 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central, northeast, and southeast New Mexico. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...Blowing dust may reduce visibility below 3 miles at times in the Roswell area, impacting travel on the Roswell Relief Route. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 24
090 WWUS75 KABQ 182012 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 212 PM MDT Sun May 18 2025 NMZ241-190200- /O.NEW.KABQ.WI.Y.0029.250519T1800Z-250520T0100Z/ /O.NEW.KABQ.FZ.A.0002.250520T0900Z-250520T1500Z/ San Agustin Plains and Adjacent Lowlands- 212 PM MDT Sun May 18 2025 ...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM MDT MONDAY... ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... * WHAT...For the Wind Advisory, west winds 25 to 35 mph with gusts up to 50 mph expected. For the Freeze Watch, sub-freezing temperatures as low as 30 possible. * WHERE...San Agustin Plains and Adjacent Lowlands. * WHEN...For the Wind Advisory, from noon to 7 PM MDT Monday. For the Freeze Watch, from late Monday night through Tuesday morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Take steps now to protect tender plants from the cold. && $$ NMZ223-226-190200- /O.NEW.KABQ.WI.Y.0029.250519T1800Z-250520T0100Z/ /O.CON.KABQ.WI.Y.0028.000000T0000Z-250519T0200Z/ Central Highlands-South Central Mountains- 212 PM MDT Sun May 18 2025 ...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM MDT MONDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...For the first Wind Advisory, west winds 25 to 35 mph with gusts up to 50 mph. For the second Wind Advisory, west winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Central Highlands and South Central Mountains. * WHEN...For the first Wind Advisory, until 8 PM MDT this evening. For the second Wind Advisory, from noon to 7 PM MDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ206>208-220-221-224-190200- /O.NEW.KABQ.WI.Y.0029.250519T1800Z-250520T0100Z/ West Central Mountains-West Central Highlands-Southwest Mountains- Lower Rio Grande Valley-Sandia and Manzano Mountains including Edgewood-South Central Highlands- 212 PM MDT Sun May 18 2025 ...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM MDT MONDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Sandia and Manzano Mountains including Edgewood, West Central Mountains, West Central Highlands, Southwest Mountains, Lower Rio Grande Valley, and South Central Highlands. * WHEN...From noon to 7 PM MDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ225-227>233-238>240-190200- /O.CON.KABQ.WI.Y.0028.000000T0000Z-250519T0200Z/ Upper Tularosa Valley-Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County-Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 212 PM MDT Sun May 18 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Portions of central, east central, northeast, and southeast New Mexico. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...Blowing dust could result in lowered visibility to 1 to 3 miles in isolated spots favoring areas of Chaves County from Hagerman to Roswell this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ216-190200- /O.NEW.KABQ.FZ.A.0002.250520T0900Z-250520T1500Z/ Upper Rio Grande Valley- 212 PM MDT Sun May 18 2025 ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... * WHAT...Sub-freezing temperatures as low as 24 possible threatening a hard freeze. * WHERE...Upper Rio Grande Valley. * WHEN...From late Monday night through Tuesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ 24
906 WWUS75 KABQ 190153 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 753 PM MDT Sun May 18 2025 NMZ223-226-191200- /O.EXP.KABQ.WI.Y.0028.000000T0000Z-250519T0200Z/ /O.CON.KABQ.WI.Y.0029.250519T1800Z-250520T0100Z/ Central Highlands-South Central Mountains- 753 PM MDT Sun May 18 2025 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MDT MONDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Central Highlands and South Central Mountains. * WHEN...From noon to 7 PM MDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ225-227>233-238>240-190300- /O.EXP.KABQ.WI.Y.0028.000000T0000Z-250519T0200Z/ Upper Tularosa Valley-Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County-Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 753 PM MDT Sun May 18 2025 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... Winds will continue to decrease through the evening, therefore the Wind Advisory will be allowed to expire. $$ NMZ241-191200- /O.CON.KABQ.WI.Y.0029.250519T1800Z-250520T0100Z/ /O.CON.KABQ.FZ.A.0002.250520T0900Z-250520T1500Z/ San Agustin Plains and Adjacent Lowlands- 753 PM MDT Sun May 18 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MDT MONDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... * WHAT...For the Wind Advisory, west winds 25 to 35 mph with gusts up to 50 mph expected. For the Freeze Watch, sub-freezing temperatures as low as 30 possible. * WHERE...San Agustin Plains and Adjacent Lowlands. * WHEN...For the Wind Advisory, from noon to 7 PM MDT Monday. For the Freeze Watch, from late Monday night through Tuesday morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Take steps now to protect tender plants from the cold. && $$ NMZ206>208-220-221-224-191200- /O.CON.KABQ.WI.Y.0029.250519T1800Z-250520T0100Z/ West Central Mountains-West Central Highlands-Southwest Mountains- Lower Rio Grande Valley-Sandia and Manzano Mountains including Edgewood-South Central Highlands- 753 PM MDT Sun May 18 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MDT MONDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Sandia and Manzano Mountains including Edgewood, West Central Mountains, West Central Highlands, Southwest Mountains, Lower Rio Grande Valley, and South Central Highlands. * WHEN...From noon to 7 PM MDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ216-191200- /O.CON.KABQ.FZ.A.0002.250520T0900Z-250520T1500Z/ Upper Rio Grande Valley- 753 PM MDT Sun May 18 2025 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... * WHAT...Sub-freezing temperatures as low as 24 possible threatening a hard freeze. * WHERE...Upper Rio Grande Valley. * WHEN...From late Monday night through Tuesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ MA
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 17, 11:25 AM MDT, 2 hours 43 minutes earlier. Its key messages:
- Updated at 1121 AM MDT Sat May 17 2025
- Strong winds and dry conditions will lead to critical fire weather today through Monday. Winds will be strongest Sunday and Monday when gusts of 35 to 50 mph will be common, leading to an increased risk of rapid fire spread.
- Scattered rain and high mountain snow showers will develop over northwestern to north central New Mexico Sunday and Monday with a few thunderstorms possible in the afternoon and early evening hours.
Area forecast discussion, May 17, 11:25 AM MDT, 2 hours 43 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1125 AM MDT Sat May 17 2025 ...New AVIATION... .KEY MESSAGES... Updated at 1121 AM MDT Sat May 17 2025 - Strong winds and dry conditions will lead to critical fire weather today through Monday. Winds will be strongest Sunday and Monday when gusts of 35 to 50 mph will be common, leading to an increased risk of rapid fire spread. - Scattered rain and high mountain snow showers will develop over northwestern to north central New Mexico Sunday and Monday with a few thunderstorms possible in the afternoon and early evening hours. && .SHORT TERM... (Today through Sunday) Issued at 220 AM MDT Sat May 17 2025 A weak upper-low over Baja California will eject into AZ this morning, eventually moving over central NM by the afternoon. This will help to increase wind speeds, mainly over the southern portion of the forecast area. Winds will mainly be a concern for fire weather although enhancement via virga showers may create locally stronger winds that pick up dust at times. Hi-res models are picking up on Lincoln and Torrence counties as the most likely areas to experience a virga shower so a mention of sprinkles was added to the forecast in these areas. While very unlikely, the there is a non- zero risk of a stray lightning strike or two in these same areas thanks to just enough mid-level cold air underneath the upper-low to allow for some slightly deeper convection to develop. Winds trend down Saturday evening, although mountain areas and mesas will continue to remain breezy (winds of 10 to 20 mph) through the overnight. The next storm system will quickly take shape to the west tonight as a N/S oriented jet streak forces and upper-low to dig into the Great Basin. The jet streak will round the base of the trough and push into New Mexico by Sunday afternoon, creating widespread gusty conditions. Wind speeds have trended up recently and NAEFs mean winds are now showing speeds above the 90th percentile across the entire forecast area, with winds approaching the 90th percentile in the south-central mtns near Ruidoso. As a result, some blowing dust will likely get lofted, including from White Sands given the southwesterly wind direction. Showers and even a few storms will focus across far northwestern NM on Sunday afternoon, although precipitation amounts will generally be below 0.1". && .LONG TERM... (Sunday night through Friday) Issued at 220 AM MDT Sat May 17 2025 Another unseasonably cold 549dm H5 low and associated 110kt polar jet will enter the Great Basin from the PacNW Sunday night. This speed max is modeled to cross northern NM Monday with a potent Pacific cold front. The recent NAEFS has H5 heights and H7 temps near -2 standard deviation below climo which translates to a chilly day for mid to late May. Max temps will be roughly 10 to 15F below normal across northern, central, and western NM with blustery winds, increasing cloud cover, and perhaps a few showers and storms across northern NM. Latest MOS guidance trended stronger with wind speeds and a couple Wind Advisories may be warranted with gusts >50 mph favored from near Clines Corners south to Corona and Ruidoso. The latest NBM even shows probabilities for sustained winds >30 mph in the 30 to 50% range for this area. The rest of next week will feature a strong warming trend with the warmest temps so far this spring for the entire region by Friday. Surface winds will be a tad breezy again beginning Wednesday with gusts in the 20 to 30 mph range each afternoon. Eastern NM will likely see several easterly wind shifts with low level moisture sloshing westward each morning. Otherwise, an overall tranquil pattern is in store with increasing heat risk across Chaves County where highs may reach 100F for the 1st time this year by late week. && .AVIATION... (18Z TAFS) Issued at 1121 AM MDT Sat May 17 2025 Scattered virga showers are crossing south-central NM and advancing into southeastern NM this hour. A few erratic gusty winds and a stray isolated cloud-to-ground lightning strike is possible with this activity before clearer conditions push in from the southwest later this afternoon and evening. Prevailing southwesterly winds this afternoon with gusts of 25 to 35 kts before diminishing this evening and overnight. Stronger prevailing southwest winds return Sunday in the morning, peaking in strength Sunday afternoon. && .FIRE WEATHER... Issued at 220 AM MDT Sat May 17 2025 ...CRITICAL FIRE WEATHER CONDITIONS TODAY THROUGH MONDAY... Critical fire weather conditions today will focus in south-central New Mexico where up to 10 hours of single digit relative humidity will aid with the drying of fuels. The winds are marginal for rapid fire spread, however a few gusty virga showers could bring wind gusts as high as 50 mph down to the surface briefly. There is a very low chance (<10%) of a stray lightning strike or two in south- central and east-central NM with this isolated convective activity. Sunday will be windier than today and forecast wind speeds have continued to trend higher. The strongest gusts (40 to 55 mph) will focus for areas along and just east of the central mountain chain, although winds will still be strong enough for the development of critical fire weather in southwest and central NM. Therefore, the Fire Weather Watch was upgraded to a Red Flag Warning for all areas and no additional expansions where made since fuel status remains unfavorable for rapid fire spread in the eastern and northeast plains. Showers and a few storms will focus over areas along and north of I-40 on Monday, however humidities will struggle to increase much in south-central NM where another round of critical fire weather conditions may develop Monday afternoon. Winds decrease and temperatures trend higher mid to late next week. Critical fire weather conditions are not likely Tuesday through next Saturday. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 78 48 64 39 / 0 5 40 20 Dulce........................... 72 38 59 28 / 0 5 40 20 Cuba............................ 72 41 62 35 / 0 0 10 10 Gallup.......................... 74 36 62 32 / 0 0 10 20 El Morro........................ 71 37 61 35 / 0 0 5 10 Grants.......................... 75 36 65 34 / 0 0 0 5 Quemado......................... 72 38 67 37 / 0 0 0 0 Magdalena....................... 75 46 72 42 / 10 0 0 0 Datil........................... 71 38 68 38 / 5 0 0 0 Reserve......................... 74 37 71 33 / 0 0 0 0 Glenwood........................ 80 39 75 38 / 5 0 0 0 Chama........................... 66 35 53 27 / 0 0 30 10 Los Alamos...................... 72 47 64 40 / 0 0 5 5 Pecos........................... 71 43 67 41 / 5 0 0 0 Cerro/Questa.................... 68 39 61 35 / 0 0 5 0 Red River....................... 59 34 54 28 / 0 0 5 0 Angel Fire...................... 65 30 58 30 / 0 0 0 0 Taos............................ 73 37 63 32 / 0 0 5 0 Mora............................ 70 39 64 37 / 0 0 0 0 Espanola........................ 78 45 70 41 / 0 0 5 0 Santa Fe........................ 72 45 67 42 / 0 0 0 0 Santa Fe Airport................ 76 44 70 41 / 0 0 0 0 Albuquerque Foothills........... 78 53 73 50 / 5 0 0 0 Albuquerque Heights............. 80 50 76 47 / 5 0 0 0 Albuquerque Valley.............. 82 48 78 46 / 5 0 0 0 Albuquerque West Mesa........... 80 50 75 47 / 5 0 0 0 Belen........................... 83 45 80 45 / 10 0 0 0 Bernalillo...................... 81 50 75 46 / 0 0 0 0 Bosque Farms.................... 82 44 79 43 / 5 0 0 0 Corrales........................ 81 49 75 46 / 5 0 0 0 Los Lunas....................... 82 45 79 45 / 5 0 0 0 Placitas........................ 78 51 73 47 / 5 0 0 0 Rio Rancho...................... 80 51 75 47 / 5 0 0 0 Socorro......................... 84 48 83 48 / 10 0 0 0 Sandia Park/Cedar Crest......... 72 46 68 41 / 5 0 0 0 Tijeras......................... 75 47 71 43 / 5 0 0 0 Edgewood........................ 75 44 72 39 / 10 0 0 0 Moriarty/Estancia............... 76 38 74 37 / 10 0 0 0 Clines Corners.................. 72 41 69 39 / 10 0 0 0 Mountainair..................... 73 44 73 41 / 10 0 0 0 Gran Quivira.................... 74 42 74 41 / 10 0 0 0 Carrizozo....................... 78 51 76 48 / 10 0 0 0 Ruidoso......................... 71 47 69 46 / 10 0 0 0 Capulin......................... 73 42 70 39 / 5 0 0 0 Raton........................... 77 41 73 38 / 5 0 0 0 Springer........................ 79 41 74 39 / 0 0 0 0 Las Vegas....................... 74 43 70 40 / 0 0 0 0 Clayton......................... 80 48 80 47 / 0 0 0 0 Roy............................. 78 46 75 43 / 0 0 0 0 Conchas......................... 86 49 84 48 / 5 0 0 0 Santa Rosa...................... 82 48 81 47 / 10 0 0 0 Tucumcari....................... 86 49 85 50 / 0 0 0 0 Clovis.......................... 85 53 85 52 / 0 0 0 0 Portales........................ 87 50 86 51 / 0 0 0 0 Fort Sumner..................... 85 49 85 49 / 5 0 0 0 Roswell......................... 92 56 91 55 / 5 0 0 0 Picacho......................... 83 50 81 50 / 5 0 0 0 Elk............................. 79 50 77 50 / 5 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 7 PM MDT this evening for NMZ106-124. Red Flag Warning from 11 AM to 9 PM MDT Sunday for NMZ106-109- 124-125. && SHORT TERM...16 LONG TERM....42 AVIATION...24
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 2:25 AM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Guadalupe, Lincoln, Sandoval, San Miguel and 4 more | 43 hr |
Nearby
Wind Advisories in New Mexico, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.